# SDR SIMA2018102220004

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 7,079 hours, 4,859 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED SOME TYPE OF ELECTRICAL TYPE BURNING SMELL COMING FROM FWD GALLEY ARE ON GROUND. C/A-PERFORMED GVI FOR ELECTRICAL SMELL IN FWD GALLEY AREA INCLUDING COFFEE POTS, LIGHTING BALLAST AND CREW FLSHLIIGHTS. UNABLE TO DETECT ODOR OR ABNORMALITIES. A/C OK FOR SERVICE
